# SDR DALA2014071204065

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y1292  LOCATED BETWEEN FRAME 12 TO FRAME 24 FWD PAX CABIN FLOOR STRUCTURE MEASURES APPROX, L=0.800", W=0.400", D=0.002" SSI  531189.  REPLACED SEAT TRACK -Y1292 LOCATED BETWEEN FRAME 12 TO FRAME 24 FWD PAX CABIN FLOORSTRUCTURE IAW SRM 51-72-11 AND DWG D53110920 AND D53112812 MEASURE OF REWORK: L=7.214", W=0.371", D=0.057".
